# SDR IPXA2018112106152

- Difficulty date: November 20, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8
- Aircraft serial: 64253
- Aircraft time: 4,441 hours, 611 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DECK DETECTOR FWD 9 STATUS MESSAGE.   R & R THE MAIN DECK FWD SMOKE DETECTOR ASSY IAW AMM 26-14-00/401. OPS TESTED GOOD.
